Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 85, NWS Dodge City, KS

May 23, 2019Seward County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 23, 2019, 10:07 AM CDT for Seward County, Stevens County, Kansas. It was in force for 53 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2019, 10:07 AM CDT (15:07 UTC)
Expired
May 23, 2019, 11:00 AM CDT
In force
53 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 126 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 10:35 AM CDTHAIL 1.512 Sw Woods, KS
May 23, 10:49 AM CDTHAIL 26 Wnw Liberal, KSTHIS REPORT WAS FROM SOCIAL MEDIA.
May 23, 10:50 AM CDTHAIL 26 Nw Liberal, KSTHIS WAS A SOCIAL MEDIA REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 3.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 543 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
543 m²/s²
0-3 km storm-relative helicity
771 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted.

326 
WUUS53 KDDC 231507
SVRDDC
KSC175-189-231600-
/O.NEW.KDDC.SV.W.0085.190523T1507Z-190523T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
1007 AM CDT Thu May 23 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Seward County in southwestern Kansas...
  Stevens County in southwestern Kansas...

* Until 1100 AM CDT.

* At 1007 AM CDT, a severe thunderstorm was located near Hough, or 12
  miles north of Guymon, moving northeast at 45 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Hugoton, Moscow, Woods and Cave. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10155 3705 10156 3739 10123 3739 10064
      3733 10064 3700 10108
TIME...MOT...LOC 1507Z 212DEG 45KT 3687 10146 

HAIL...1.50IN
WIND...60MPH
 
$$

HOVORKA
1 follow-up statement
046 
WWUS53 KDDC 231526
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1026 AM CDT Thu May 23 2019

KSC175-189-231600-
/O.CON.KDDC.SV.W.0085.000000T0000Z-190523T1600Z/
Seward KS-Stevens KS-
1026 AM CDT Thu May 23 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHWESTERN SEWARD AND STEVENS COUNTIES...

At 1026 AM CDT, a severe thunderstorm was located 10 miles southeast
of Hugoton, moving northeast at 50 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hugoton, Moscow, Woods and Cave. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10142 3717 10144 3739 10123 3739 10064
      3733 10064 3700 10108
TIME...MOT...LOC 1526Z 214DEG 44KT 3703 10127 

HAIL...2.00IN
WIND...60MPH
 
$$

HOVORKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:52 AM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, May 23, 4:52 AM CDT, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
452 AM CDT Thu May 23 2019

...Updated Aviation...

.SHORT TERM...(Today through Friday)
Issued at 1208 AM CDT Thu May 23 2019

Still mainly clear across SW KS as of midnight, but that will not
be lasting much longer. Widespread stratus will develop by sunrise
Thursday, along with areas of drizzle/fog, in response to
warm/moist advection north of a stationary surface boundary to our
south. Indications are the stratus will hold for most locations
most of the day, with any penetration of the warm sector airmass
restricted to areas well southeast of Dodge City. The location of
the frontal boundary will be critical with respect to convective
mode/severity through today. A strong closed low near the Grand
Canyon at sunrise this morning will lift north into Wyoming this
evening, and a strong embedded shortwave will eject just to the
west of SW KS through this evening as this occurs. Dynamic lift
will increase strongly today, and in response numerous showers
and thunderstorms will develop during the daylight hours. Kept pop
grids very high, in the likely/definite category. 00z NAM keeps
any surface-based instability restricted to the far SE zones this
afternoon, with high SBCAPE near Kiowa in Barber county and points
south. With strong shear amid continued SW flow aloft, this is
where severe thunderstorms are most likely this afternoon. More
widespread severe weather is expected across NW Oklahoma into SE
KS. Through the afternoon hours, 00z NAM does allow elevated
MUCAPE to near 2000 J/kg about as far north as the Dodge City
vicinity. As such, stronger thunderstorms will produce marginally
severe hail. Clouds and rainfall will work to hold temperatures
well below normal north of the frontal boundary today, and for the
northern/central zones, followed the cooler 00z NAM/MET guidance.
Northern zones will hold in the 50s, with 70s restricted to the
far SE zones. NE winds will prevail through the day at 15-25 mph.

Will allow the flash flood watch to continue for the SE zones
through tonight. Models continue to line up the heaviest rainfall
across these areas. The latest HRRR iterations are the most
concerning, showing multiple rounds of convection and heavy rain
for Barber county and vicinity, this afternoon through Friday
morning. 00z NAM increases precipitable water to near 2 inches
across the SE counties this evening, and QPF grids show widespread
2 inch rainfall amounts. These amounts will likely prove
conservative where training occurs. Soils are already saturated,
and will need to watch the flooding threat closely for the SE
zones carefully through tonight.

Increased sunshine and the return of south winds will bring much
warmer temperatures on Friday, as the parent upper low lifts north
into Canada. Afternoon temperatures will bounce right back to the
upper 70s, with lower 80s across the SW zones. The trailing
frontal boundary will linger near the SE zones, where pops were
retained, especially for the afternoon hours. Models show the
strongest instability south and east of Barber county Friday
afternoon, but will need to continue to monitor flooding in these
SE zones.

.LONG TERM...(Saturday through Wednesday)
Issued at 303 AM CDT Thu May 23 2019

Traditional Memorial Day weekend weather is expected Saturday and
Sunday, in that we are expecting afternoon/evening thunderstorm
potential both days. SW flow aloft is maintained both days,
between persistent troughing over the Great Basin and the
sprawling subtropical high over the SE U.S. As such, the lee
trough/dryline will remain established, gulf moisture will remain
available, and wind shear will remain strong. Per SPC Day 3
outlook for Saturday, scattered supercells are expected in the
warm sector. Pop grids are highest Saturday evening, when large
hail/damaging winds are possible.

Severe thunderstorms appear likely again Sunday afternoon and
evening, with the synoptic pattern changing little and instability
easily reestablishing by afternoon. With enhanced synoptic
support, 00z ECMWF would suggest more robust convective
development Sunday, with a distinct tornado threat across SW KS.
Memorial Day weekend is the statistical peak of the SW KS tornado
season, and this will have to be watched carefully.

Both Saturday and Sunday, heavy rain potential will continue to
exacerbate the contined flash flood threat in south central
Kansas.

00z ECMWF places a strong 552 dm closed low near Las Vegas
Memorial Day morning, and gradually ejects it NE to SE Wyoming
through late Tuesday. Temperatures will warm well into the 80s
with strong SW winds Memorial Day, with a break in convective
potential expected. As the upper low ejects into the central
plains on Tuesday, the accompanying cold front will bring a
NWly wind shift and noticeably cooler temperatures.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 452 AM CDT Thu May 23 2019

Poor flying conditions will prevail through the balance of this
TAF cycle, with the combination of stratus, drizzle, showers and
thunderstorms all reducing ceilings and visibility. Stratus has
already spread across SW KS, and cigs will continue to lower to
IFR through the morning hours. Showers have begun developing as of
10z, and shower and thunderstorm coverage will increase at all
airports today. Included convective TEMPO groups at all airports.
NE winds of 15-25 kts this morning will diminish somewhat and
trend SE after 00z Fri.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  55  77  61 / 100  80  20  30
GCK  57  47  79  57 /  80  60  10  20
EHA  61  47  79  57 /  60  20  10  10
LBL  62  52  77  59 /  90  50  20  30
HYS  63  55  78  61 /  80  80  20  30
P28  73  65  78  64 / 100  90  60  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Friday morning for KSZ066-079>081-
088>090.

&&

SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
Hazardous weather outlook, May 23, 3:17 AM CDT, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
317 AM CDT Thu May 23 2019

KSZ030-031-043>046-061>066-074>081-084>090-240830-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
317 AM CDT Thu May 23 2019 /217 AM MDT Thu May 23 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Showers and thunderstorms are expected today and tonight. Locally
heavy rainfall is likely, with the threat of flooding highest
across the southeast zones. Some storms this afternoon through
this evening will be strong to severe, with the primary threat
being large hail. Across the far southeast zones, including Meade,
Clark, Comanche and Barber counties, a tornado risk will exist
this afternoon and evening if warmer more humid air can move into
Kansas. Currently, the tornado threat is expected to remain
mainly just to the south of Kansas.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Limited risk
* Flooding: Elevated risk
* Lightning: Elevated risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

Additional severe thunderstorms are expected to favor the
southeast zones Friday, and area wide Saturday and Sunday. On each
of these days, the flooding risk will continue. Thunderstorms both
Saturday and Sunday will be capable of large hail, damaging winds,
and tornadoes.

Days 2-7 Hazards
----------------
* Friday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Saturday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Sunday
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Monday
  - Non thunderstorm wind: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be required this afternoon and
tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

Turner

In the hours before

Local storm report, May 23, 8:19 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
819 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     HAIL             8 NNE ULYSSES           37.68N 101.28W
05/23/2019  E0.88 INCH       GRANT              KS   PUBLIC

&&

LEE
Special weather statement, May 23, 8:20 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
820 AM CDT Thu May 23 2019

KSZ043-044-231415-
Lane KS-Scott KS-
820 AM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FINNEY...SCOTT AND
LANE COUNTIES UNTIL 915 AM CDT...

At 820 AM CDT, Doppler radar was tracking a strong thunderstorm near
Friend, moving north at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Scott City, Dighton, Grigston, Healy, Scott State Lake, Shallow
Water, Manning, Pendennis, Amy and Shields.

LAT...LON 3870 10028 3826 10052 3827 10107 3870 10106
TIME...MOT...LOC 1320Z 199DEG 34KT 3824 10087

HOVORKA
Local storm report, May 23, 8:40 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
840 AM CDT THU MAY 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     HAIL             12 N HICKOK             37.74N 101.25W
05/23/2019  E1.00 INCH       KEARNY             KS   TRAINED SPOTTER

&&

LEE
Special weather statement, May 23, 9:12 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Dodge City KS
912 AM CDT Thu May 23 2019

KSZ030-043-044-231500-
Trego KS-Lane KS-Scott KS-
912 AM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SCOTT...WESTERN
TREGO AND CENTRAL LANE COUNTIES UNTIL 1000 AM CDT...

At 912 AM CDT, Doppler radar was tracking a strong thunderstorm near
Amy, moving northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Dighton, Grigston, Pendennis, Healy, Amy and Shields.

LAT...LON 3880 10011 3829 10058 3839 10078 3870 10064
      3870 10025 3875 10016 3881 10015
TIME...MOT...LOC 1412Z 211DEG 33KT 3841 10063

HOVORKA
Special weather statement, May 23, 9:31 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Dodge City KS
931 AM CDT Thu May 23 2019

KSZ074-084-231515-
Stanton KS-Morton KS-
931 AM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR MORTON AND SOUTHERN STANTON
COUNTIES UNTIL 1015 AM CDT...

At 931 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Elkhart, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Elkhart and Richfield.

LAT...LON 3743 10204 3743 10153 3699 10185 3699 10204
TIME...MOT...LOC 1431Z 207DEG 41KT 3693 10203

HOVORKA
Special weather statement, May 23, 9:55 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
955 AM CDT Thu May 23 2019

KSZ074>076-084-085-231545-
Stanton KS-Stevens KS-Grant KS-Haskell KS-Morton KS-
955 AM CDT Thu May 23 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORTON...SOUTHERN
GRANT...SOUTHEASTERN STANTON...WESTERN STEVENS AND WEST CENTRAL
HASKELL COUNTIES UNTIL 1045 AM CDT...

At 954 AM CDT, Doppler radar was tracking a strong thunderstorm near
Wilburton, moving northeast at 50 mph.

Up to Nickel size hail and wind gusts up to 50 mph will be possible
with this storm.

Locations impacted include...
Ulysses, Hugoton, Rolla, Moscow, Ryus, Hickok, Feterita and
Wilburton.

LAT...LON 3699 10181 3758 10150 3756 10098 3699 10152
TIME...MOT...LOC 1454Z 206DEG 49KT 3703 10167

HOVORKA

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 6:19 AM CDTSpecial Weather StatementDDCKearny, Stanton56 min
May 23, 6:43 AM CDTSpecial Weather StatementDDCGrant47 min
May 23, 6:45 AM CDTSpecial Weather StatementDDCKearny, Stanton45 min
May 23, 6:48 AM CDTSpecial Weather StatementDDCLane57 min
May 23, 7:01 AM CDTSevere Thunderstorm WarningDDCFinney, Grant, Kearny44 min
May 23, 7:42 AM CDTSpecial Weather StatementDDCGrant48 min
May 23, 7:44 AM CDTSpecial Weather StatementDDCScott46 min
May 23, 7:46 AM CDTSpecial Weather StatementDDCFinney44 min
May 23, 8:08 AM CDTRiver Flood WarningDDCStafford53 hr
May 23, 8:17 AM CDTSpecial Weather StatementDDCMorton, Stevens43 min
May 23, 8:20 AM CDTSpecial Weather StatementDDCLane, Scott55 min
May 23, 9:12 AM CDTSpecial Weather StatementDDCLane48 min
May 23, 9:31 AM CDTSpecial Weather StatementDDCMorton44 min
May 23, 9:55 AM CDTSpecial Weather StatementDDCGrant50 min
May 23, 10:45 AM CDTSevere Thunderstorm WarningDDCSeward, Stevens45 min
May 23, 11:08 AM CDTSevere Thunderstorm WarningDDCGray, Haskell, Meade, Seward29 min
May 23, 11:37 AM CDTSpecial Weather StatementDDCGray53 min
May 23, 11:43 AM CDTRiver Flood WarningDDCBarber62 hr
May 23, 12:02 PM CDTSpecial Weather StatementDDCTrego43 min
May 23, 1:10 PM CDTSpecial Weather StatementDDCHaskell, Seward50 min
May 23, 1:15 PM CDTSpecial Weather StatementDDCLane45 min
May 23, 1:29 PM CDTSevere Thunderstorm WarningDDCLane, Ness46 min
May 23, 1:50 PM CDTSpecial Weather StatementDDCHaskell55 min
May 23, 2:08 PM CDTSpecial Weather StatementDDCTrego37 min
May 23, 2:16 PM CDTSpecial Weather StatementDDCScott29 min
May 23, 2:32 PM CDTSpecial Weather StatementDDCFinney43 min
May 23, 2:45 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Lane, Ness45 min
May 23, 2:50 PM CDTSpecial Weather StatementDDCSeward40 min
May 23, 3:00 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens27 min
May 23, 3:01 PM CDTSpecial Weather StatementDDCClark44 min
May 23, 3:16 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Kiowa, Meade44 min
May 23, 3:26 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Trego64 min
May 23, 3:30 PM CDTSpecial Weather StatementDDCHaskell45 min
May 23, 3:45 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee45 min
May 23, 4:06 PM CDTSpecial Weather StatementDDCKearny24 min
May 23, 4:29 PM CDTSpecial Weather StatementDDCPawnee46 min
May 23, 4:37 PM CDTSpecial Weather StatementDDCMeade53 min
May 23, 4:44 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Ness, Pawnee25 min
May 23, 4:50 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Meade, Seward40 min
May 23, 4:59 PM CDTSpecial Weather StatementDDCTrego31 min
May 23, 5:04 PM CDTSpecial Weather StatementDDCKearny41 min
May 23, 5:09 PM CDTTornado WarningDDCMeade36 min
May 23, 5:23 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade52 min
May 23, 5:24 PM CDTSpecial Weather StatementDDCGrant36 min
May 23, 5:40 PM CDTSpecial Weather StatementDDCKearny35 min
May 23, 5:49 PM CDTSpecial Weather StatementDDCStevens26 min
May 23, 5:53 PM CDTSpecial Weather StatementDDCGrant37 min
May 23, 6:01 PM CDTSpecial Weather StatementDDCScott44 min
May 23, 6:07 PM CDTSpecial Weather StatementDDCMorton38 min
May 23, 6:07 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade53 min
May 23, 6:10 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Hamilton, Kearny, Stanton50 min
May 23, 6:14 PM CDTTornado WarningDDCClark, Ford, Gray, Meade25 min
May 23, 6:15 PM CDTSpecial Weather StatementDDCGrant45 min
May 23, 6:24 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny19 min
May 23, 6:47 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman43 min
May 23, 6:49 PM CDTSpecial Weather StatementDDCStevens26 min
May 23, 6:56 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott49 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.